# SDR UPS204114

- Difficulty date: August 12, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N908UP
- Make and model: Boeing 727-27C
- Aircraft serial: 19114
- System (JASC): 5751 · Ailerons
- Part: Fitting
- Condition: Corroded
- Location: Lt Aileron
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR C-CHECK, MAINTENANCE FOUND CORROSION ON L/W O/B AILERON CENTER, I/B BEARING BLOCK ATTACH CASTING, ATTACHING BEARING BLOCK TO AILERON.  MAINTENANCE REMOVED AND REPLACED PER SRM 51-30-2.
